Alert archive / Tennessee / Flash Flood Watches in 2021

Flash Flood Watch 1, NWS Memphis, TN

March 27, 20214 states

NWS Memphis, TN issued this flash flood watch at Mar 27, 2021, 2:44 AM CDT for 4 states. It took effect at Mar 27, 2021, 5:00 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2021, 2:44 AM CDT (07:44 UTC)
In effect from
Mar 27, 2021, 5:00 AM CDT
Expired
Mar 28, 2021, 3:02 AM CDT
In force
22 hr
Issued by
NWS Memphis, TN
Flood severity
None
All 41 counties

Craighead County, AR, Crittenden County, AR, Cross County, AR, Lee County, AR, Mississippi County, AR, Phillips County, AR, Poinsett County, AR, St. Francis County, AR, Dunklin County, MO, Pemiscot County, MO, Alcorn County, MS, Benton County, MS, DeSoto County, MS, Marshall County, MS, Prentiss County, MS, Tate County, MS, Tippah County, MS, Tishomingo County, MS, Tunica County, MS, Union County, MS, Benton County, TN, Carroll County, TN, Chester County, TN, Crockett County, TN, Decatur County, TN, Dyer County, TN, Fayette County, TN, Gibson County, TN, Hardeman County, TN, Hardin County, TN, Haywood County, TN, Henderson County, TN, Henry County, TN, Lake County, TN, Lauderdale County, TN, Madison County, TN, McNairy County, TN, Obion County, TN, Shelby County, TN, Tipton County, TN, Weakley County, TN

The radar

The Memphis radar (KNQA), 46 km from the middle of the area, began a volume at 07:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 7.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2021-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2021-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
264 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

853 
WGUS64 KMEG 270744
FFAMEG

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Memphis TN
244 AM CDT Sat Mar 27 2021

.Periods of showers and thunderstorms capable of producing heavy 
rainfall will impact the forecast area today. A warm front is 
expected to stall over the region and provide a focus for shower and 
thunderstorm development. This would allow for storms to train over 
the same areas and could produce localized flash flooding. Rainfall 
rates of 1 to 2 inches per hour will be possible.

ARZ026>028-035-036-048-049-058-MOZ113-115-MSZ001>009-014-TNZ001>004-
019>022-048>055-088>092-272115-
/O.NEW.KMEG.FF.A.0001.210327T1200Z-210328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-
Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-
Tishomingo-Tunica-Tate-Prentiss-Union-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Jackson, West Helena, Paris, Selmer, 
Bartlett, Bolivar, Covington, Henderson, Senatobia, Southaven, 
Dresden, Forrest City, Ripley MS, Holly Springs, Milan, Oakland, 
Harrisburg, Jonesboro, Germantown, Caruthersville, Wynne, 
Tiptonville, Iuka, Booneville, Lexington, Corinth, Parsons, Alamo, 
Collierville, Martin, Ashland, Olive Branch, Ripley TN, Brownsville, 
New Albany, Marianna, Tunica, Humboldt, Savannah, Memphis, 
Huntingdon, Union City, Millington, Helena, West Memphis, Camden, 
Dyersburg, Kennett, Blytheville, Somerville, and Decaturville
244 AM CDT Sat Mar 27 2021

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT THIS MORNING THROUGH 
SUNDAY MORNING...

The National Weather Service in Memphis has issued a

* Flash Flood Watch for portions of East Arkansas...North 
  Mississippi...Southeast Missouri and West Tennessee, including the 
  following areas, in East Arkansas, Craighead, Crittenden, Cross, 
  Lee AR, Mississippi, Phillips, Poinsett and St. Francis. In North 
  Mississippi, Alcorn, Benton MS, DeSoto, Marshall, Prentiss, Tate, 
  Tippah, Tishomingo, Tunica and Union. In Southeast Missouri, 
  Dunklin and Pemiscot. In West Tennessee, Benton TN, Carroll, 
  Chester, Crockett, Decatur, Dyer, Fayette, Gibson, Hardeman, 
  Hardin, Haywood, Henderson, Henry, Lake, Lauderdale, Madison, 
  McNairy, Obion, Shelby, Tipton and Weakley.

* From 7 AM CDT this morning through Sunday morning

* Periods of heavy rainfall with training thunderstorms could cause 
  flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

MJH
4 follow-up statements
292 
WGUS64 KMEG 270957
FFAMEG

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Memphis TN
457 AM CDT Sat Mar 27 2021

.Periods of showers and thunderstorms capable of producing heavy 
rainfall will impact the forecast area today. A warm front is 
expected to stall over the region and provide a focus for shower and 
thunderstorm development. This would allow for storms to train over 
the same areas and could produce localized flash flooding. Rainfall 
rates of 1 to 2 inches per hour will be possible.

ARZ026>028-035-036-048-049-058-MOZ113-115-MSZ001>009-014-TNZ001>004-
019>022-048>055-088>092-272200-
/O.EXT.KMEG.FF.A.0001.210327T1000Z-210328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-
Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-
Tishomingo-Tunica-Tate-Prentiss-Union-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Jackson, West Helena, Paris, Selmer, 
Bartlett, Bolivar, Covington, Henderson, Senatobia, Southaven, 
Dresden, Forrest City, Ripley MS, Holly Springs, Milan, Oakland, 
Harrisburg, Jonesboro, Germantown, Caruthersville, Wynne, 
Tiptonville, Iuka, Booneville, Lexington, Corinth, Parsons, Alamo, 
Collierville, Martin, Ashland, Olive Branch, Ripley TN, Brownsville, 
New Albany, Marianna, Tunica, Humboldt, Savannah, Memphis, 
Huntingdon, Union City, Millington, Helena, West Memphis, Camden, 
Dyersburg, Kennett, Blytheville, Somerville, and Decaturville
457 AM CDT Sat Mar 27 2021

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY MORNING...

The Flash Flood Watch is now in effect for

* Portions of East Arkansas...North Mississippi...Southeast Missouri 
  and West Tennessee, including the following areas, in East 
  Arkansas, Craighead, Crittenden, Cross, Lee AR, Mississippi, 
  Phillips, Poinsett and St. Francis. In North Mississippi, Alcorn, 
  Benton MS, DeSoto, Marshall, Prentiss, Tate, Tippah, Tishomingo, 
  Tunica and Union. In Southeast Missouri, Dunklin and Pemiscot. In 
  West Tennessee, Benton TN, Carroll, Chester, Crockett, Decatur, 
  Dyer, Fayette, Gibson, Hardeman, Hardin, Haywood, Henderson, 
  Henry, Lake, Lauderdale, Madison, McNairy, Obion, Shelby, Tipton 
  and Weakley.

* Through Sunday morning

* Periods of heavy rainfall with training thunderstorms could cause 
  flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

MJH
709 
WGUS64 KMEG 271939
FFAMEG

Flood Watch
National Weather Service Memphis TN
239 PM CDT Sat Mar 27 2021

.Numerous thunderstorms will occur through late tonight, ahead of an 
advancing cold front. Rainfall of 1 to 2 inches may occur in as 
little as 30 minutes. With saturated soils from earlier rainfall, 
flash flooding is likely. .

ARZ026>028-035-036-048-049-058-MOZ113-115-MSZ001>009-014-TNZ001>004-
019>022-048>055-088>092-280930-
/O.CON.KMEG.FF.A.0001.000000T0000Z-210328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-
Phillips-Dunklin-Pemiscot-DeSoto-Marshall-Benton MS-Tippah-Alcorn-
Tishomingo-Tunica-Tate-Prentiss-Union-Lake-Obion-Weakley-Henry-Dyer-
Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-Crockett-Madison-
Chester-Henderson-Decatur-Shelby-Fayette-Hardeman-McNairy-Hardin-
Including the cities of Jackson, West Helena, Paris, Selmer, 
Bartlett, Bolivar, Covington, Henderson, Senatobia, Southaven, 
Dresden, Forrest City, Ripley MS, Holly Springs, Milan, Oakland, 
Harrisburg, Jonesboro, Germantown, Caruthersville, Wynne, 
Tiptonville, Iuka, Booneville, Lexington, Corinth, Parsons, Alamo, 
Collierville, Martin, Ashland, Olive Branch, Ripley TN, Brownsville, 
New Albany, Marianna, Tunica, Humboldt, Savannah, Memphis, 
Huntingdon, Union City, Millington, Helena, West Memphis, Camden, 
Dyersburg, Kennett, Blytheville, Somerville, and Decaturville
239 PM CDT Sat Mar 27 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY MORNING...

The Flash Flood Watch continues for

* Portions of East Arkansas...North Mississippi...Southeast Missouri 
  and West Tennessee, including the following areas, in East 
  Arkansas, Craighead, Crittenden, Cross, Lee AR, Mississippi, 
  Phillips, Poinsett and St. Francis. In North Mississippi, Alcorn, 
  Benton MS, DeSoto, Marshall, Prentiss, Tate, Tippah, Tishomingo, 
  Tunica and Union. In Southeast Missouri, Dunklin and Pemiscot. In 
  West Tennessee, Benton TN, Carroll, Chester, Crockett, Decatur, 
  Dyer, Fayette, Gibson, Hardeman, Hardin, Haywood, Henderson, 
  Henry, Lake, Lauderdale, Madison, McNairy, Obion, Shelby, Tipton 
  and Weakley.

* Through Sunday morning

* Periods of heavy rainfall with training thunderstorms could cause 
  flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

PWB
644 
WGUS64 KMEG 280715
FFAMEG

Flood Watch
National Weather Service Memphis TN
215 AM CDT Sun Mar 28 2021

ARZ026>028-035-036-048-049-058-MOZ113-115-MSZ001-007-008-TNZ001>004-
019>022-048>052-054-088-089-280815-
/O.CAN.KMEG.FF.A.0001.000000T0000Z-210328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Craighead-Poinsett-Mississippi-Cross-Crittenden-St. Francis-Lee AR-
Phillips-Dunklin-Pemiscot-DeSoto-Tunica-Tate-Lake-Obion-Weakley-
Henry-Dyer-Gibson-Carroll-Benton TN-Lauderdale-Tipton-Haywood-
Crockett-Madison-Henderson-Shelby-Fayette-
Including the cities of Jackson, West Helena, Dyersburg, Bartlett, 
Covington, Senatobia, Southaven, Dresden, Forrest City, Milan, 
Oakland, Harrisburg, Jonesboro, Germantown, Caruthersville, Wynne, 
Tiptonville, Lexington, Collierville, Alamo, Paris, Martin, Olive 
Branch, Ripley TN, Brownsville, Marianna, Tunica, Humboldt, Memphis, 
Huntingdon, Union City, Millington, Helena, West Memphis, Camden, 
Kennett, Blytheville, and Somerville
215 AM CDT Sun Mar 28 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of East Arkansas...North 
Mississippi...Southeast Missouri and West Tennessee, including the 
following areas, in East Arkansas, Craighead, Crittenden, Cross, Lee 
AR, Mississippi, Phillips, Poinsett and St. Francis. In North 
Mississippi, DeSoto, Tate and Tunica. In Southeast Missouri, Dunklin 
and Pemiscot. In West Tennessee, Benton TN, Carroll, Crockett, Dyer, 
Fayette, Gibson, Haywood, Henderson, Henry, Lake, Lauderdale, 
Madison, Obion, Shelby, Tipton and Weakley has been cancelled.

The Flood Watch is cancelled.

$$

MSZ002>006-009-014-TNZ053-055-090>092-281200-
/O.CON.KMEG.FF.A.0001.000000T0000Z-210328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Union-Chester-
Decatur-Hardeman-McNairy-Hardin-
Including the cities of Selmer, Iuka, Holly Springs, Savannah, 
Ripley MS, Booneville, Parsons, Corinth, Bolivar, Ashland, 
Henderson, Decaturville, and New Albany
215 AM CDT Sun Mar 28 2021

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

The Flash Flood Watch continues for

* Portions of North Mississippi and West Tennessee, including the 
  following areas, in North Mississippi, Alcorn, Benton MS, 
  Marshall, Prentiss, Tippah, Tishomingo and Union. In West 
  Tennessee, Chester, Decatur, Hardeman, Hardin and McNairy.

* Until 7 AM CDT this morning

* Periods of heavy rainfall with training thunderstorms could cause 
  flash flooding.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Watch means that conditions may develop that lead to 
Flash Flooding. Flash Flooding is a very dangerous situation. You 
should monitor later forecasts and be prepared to take action should 
Flash Flood Warnings be issued.

&&

$$

TLSJr
641 
WGUS64 KMEG 280802
FFAMEG

Flood Watch
National Weather Service Memphis TN
302 AM CDT Sun Mar 28 2021

MSZ002>006-009-014-TNZ053-055-090>092-280915-
/O.CAN.KMEG.FF.A.0001.000000T0000Z-210328T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Marshall-Benton MS-Tippah-Alcorn-Tishomingo-Prentiss-Union-Chester-
Decatur-Hardeman-McNairy-Hardin-
Including the cities of Selmer, Iuka, Holly Springs, Savannah, 
Ripley MS, Booneville, Parsons, Corinth, Bolivar, Ashland, 
Henderson, Decaturville, and New Albany
302 AM CDT Sun Mar 28 2021

...FLASH FLOOD WATCH IS CANCELLED...

The Flash Flood Watch for portions of North Mississippi and West 
Tennessee, including the following areas, in North Mississippi, 
Alcorn, Benton MS, Marshall, Prentiss, Tippah, Tishomingo and Union. 
In West Tennessee, Chester, Decatur, Hardeman, Hardin and McNairy 
has been cancelled.

The Flood Watch is cancelled. Flooding is no longer expected to pose 
a threat. Please continue to heed remaining road closures.

$$

TLSJr

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood watch went out at Mar 26, 11:54 PM CDT, 2 hours 50 minutes earlier.

Area forecast discussion, Mar 26, 11:54 PM CDT, 2 hours 50 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
1154 PM CDT Fri Mar 26 2021

.DISCUSSION...

Updated for aviation discussion

&&

.PREV DISCUSSION... /issued 920 PM CDT Fri Mar 26 2021/

UPDATE...

Convection has already begun to develop along a warm front that is
located across Central Mississippi. The front will slowly lift
northward during the overnight hours. Expect shower and
thunderstorm coverage to expand along and ahead of the front as
the front lifts northward. Made some minor adjustments to POPS,
temperatures and sky conditions. Could be some loud rumbles of
thunder with the convection as it moves through.

KRM

DISCUSSION... /issued 314 PM CDT Fri Mar 26 2021/

Following a day of pleasantly low humidity, mild temperatures and
sunshine, humidity and storms return to the Midsouth late
tonight.

At midafternoon Friday, a stationary front extended from near New
Orleans, across far southern MS, into southwest AL. This front
will lift north as warm front tonight, reaching the I-40 corridor
by 4AM. A secondary warm front, the leading edge of tropical
maritime air, should reach central MS by 4AM and surge north
through the I-40 corridor by noon Saturday. The combination of
isentropic upglide and elevated CAPE of 1000-1500 J/KG should be
sufficient for expanding coverage of showers and thunderstorms
during the predawn hours. Given the underlying steep inversion,
the thunder may be particularly loud. This inversion will take
awhile to mix out over west TN and northeast AR, likely no earlier
than midday. As it does, the surface warm front will become more
diffuse over northwest TN and northeast AR, and the 925mb jet
should weaken considerably from its 40 knot peak earlier Saturday
morning. For those morning hours, the main concern will be
locally heavy rainfall/flash flooding. With 700 to 500mb lapse
rates near 7C, large hail will be a concern with the more robust
cores. Tornado threat should be limited by the elevated nature of
the storms.

After 18Z / 1 PM, there will be a potential for surface-based
convection, where the boundary layer hasn't been worked over from
morning rainfall. As mentioned above, the warm front will become
more diffuse and not likely much of a factor Saturday afternoon.
Confidence in focused areas of severe storms Saturday is marginal.
Even assuming the airmass isn't heavily modified, surface flow
will be weak and veered to to the SSW prior to 00Z, a negative
for tornado threat. However, assuming airmass recovers from
morning convection, CAPE will be bountiful, likely in excess of
2000 J/KG, and accompanied by midlevel lapse rates of 7.5 C/KM
along and north of I-40 Sunday afternoon. Given the lack of a
discernible synoptic airmass boundary Saturday afternoon,
differential heating, outflow, and other mesoscale boundaries may
be sufficient in a large CAPE environment. But this lowers
forecast confidence a day out.

Confidence is much higher for storm chances Saturday night. An
upstream midlevel trof, attendant 50KT low level jet, and a
progressive surface cold front will serve to focus storms into an
organized line late Saturday night. Some of the CAM are also
depicting discrete storms over northeast AR Saturday evening, in
advance of the approaching cold front. Precipitable water values
will increase to 1.75 inches overnight, supporting high rainfall
rates and contributing to the damaging wind threat.

Cooler and drier air will spread through the Midsouth Sunday
morning, with rain exiting northeast MS by midmorning Sunday.
Monday and Tuesday appear drier than earlier forecast, with a
southern lobe of the aforementioned upper trof keeping rain
focused along the MS/AL coasts.

Southwesterly flow aloft will bring return flow Tuesday. An upper
level longwave trof will bring steep height falls and associated
cold frontal passage Tuesday night. Post frontal thunderstorms
should exit late Wednesday night, with dry high pressure settling
in through Friday. Patchy frost will be possible Thursday and
Friday mornings - in marked contrast to the stormy start of the
week.

PWB

&&

.AVIATION...

A warm front will lift north later tonight with low clouds and
SHRAs/TSRAs developing. The front will stall along the I-40
corridor with SHRAs/TSRAs continuing through the day. Expect cigs
to lift along the I-40 corridor during the late afternoon and
evening as warm front nudges a bit north and surface winds and
mixing increase ahead of an approaching cold front. This front
will push through Saturday night with more SHRAs/TSRAs followed by
low clouds. Light southeast winds overnight will become southerly
and increase to 10-12 kts with higher gusts by late morning.
Winds will shift to the SW and eventually NW late Saturday night
and remain gusty.

SJM

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Mar 26, 3:49 PM CDT, 10 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
349 PM CDT Fri Mar 26 2021

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-272300-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
349 PM CDT Fri Mar 26 2021

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...This Afternoon and Tonight

A Marginal Risk of severe storms exists overnight tonight for
areas along and south of Interstate 40. Large hail and locally
heavy rainfall will be the primary severe weather threats.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

An Slight to Enhanced Risk of Severe storms exists for the Midsouth
Saturday and Saturday night. Localized flash flooding and large
hail will remain primary threats Saturday morning.

Large hail and damaging winds will be possible Saturday afternoon.
Secondary risks Saturday afternoon include tornadoes and localized
flash flooding.

Severe thunderstorm chances will increase Saturday evening. Large
hail, damaging winds, tornadoes and flash flooding will be possible.
After midnight Saturday night, the primary threats will include
damaging winds, large hail, and flash flooding. Secondary threats
late Saturday night include short-lived tornadoes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed Saturday, and will likely be
needed Saturday evening, into late Saturday night.

PWB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 5:13 AM CDTFlash Flood WarningMEGCrittenden3 hr
Mar 27, 9:01 AM CDTAreal Flood AdvisoryMEGCrittenden3 hr
Mar 27, 5:13 PM CDTSpecial Weather StatementMEGCross32 min
Mar 27, 5:31 PM CDTSevere Thunderstorm WarningMEGCross, St. Francis44 min
Mar 27, 5:38 PM CDTAreal Flood AdvisoryMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis112 min
Mar 27, 5:42 PM CDTTornado WarningMEGMississippi, Poinsett48 min
Mar 27, 5:48 PM CDTTornado WarningMEGCrittenden, Cross, Poinsett42 min
Mar 27, 6:23 PM CDTTornado Warning Tornado observedMEGMississippi52 min
Mar 27, 6:28 PM CDTSpecial Weather StatementMEGCrittenden32 min
Mar 27, 6:54 PM CDTSpecial Weather StatementMEGCross51 min
Mar 27, 6:57 PM CDTSpecial Weather StatementMEGMississippi48 min
Mar 27, 4:51 AM CDTSpecial Weather StatementMEGDeSoto24 min
Mar 27, 5:34 AM CDTSevere Thunderstorm WarningMEGDeSoto41 min
Mar 27, 6:01 AM CDTSpecial Weather StatementMEGUnion29 min
Mar 27, 6:32 AM CDTSpecial Weather StatementMEGAlcorn, Tippah43 min
Mar 27, 7:16 AM CDTSpecial Weather StatementMEGTishomingo29 min
Mar 27, 7:52 AM CDTSpecial Weather StatementMEGAlcorn, Prentiss, Tippah38 min
Mar 27, 9:07 AM CDTAreal Flood AdvisoryMEGAlcorn, Prentiss, Tippah4 hr
Mar 27, 4:48 PM CDTSevere Thunderstorm WarningMEGMonroe42 min
Mar 27, 5:31 PM CDTSpecial Weather StatementMEGItawamba29 min
Mar 27, 4:59 AM CDTSpecial Weather StatementMEGTipton31 min
Mar 27, 5:06 AM CDTSpecial Weather StatementMEGCarroll, Madison24 min
Mar 27, 5:14 AM CDTFlash Flood WarningMEGMadison3 hr
Mar 27, 5:20 AM CDTSpecial Weather StatementMEGShelby40 min
Mar 27, 5:37 AM CDTSpecial Weather StatementMEGBenton, Carroll53 min
Mar 27, 5:56 AM CDTSpecial Weather StatementMEGFayette49 min
Mar 27, 7:00 AM CDTSpecial Weather StatementMEGChester, Henderson, McNairy30 min
Mar 27, 9:33 AM CDTFlash Flood WarningMEGChester, Decatur, Hardeman, Hardin, Henderson, McNairy5 hr
Mar 27, 11:29 AM CDTRiver Flood WarningMEGFayette, Shelby44 hr
Mar 27, 11:29 AM CDTRiver Flood WarningMEGMadison4 days
Mar 27, 11:29 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale14 days
Mar 27, 11:29 AM CDTRiver Flood WarningMEGShelby23 hr
Mar 27, 3:45 PM CDTSpecial Weather StatementMEGTipton30 min
Mar 27, 3:50 PM CDTSpecial Weather StatementMEGMadison25 min
Mar 27, 4:05 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Henderson, Madison40 min
Mar 27, 4:15 PM CDTSpecial Weather StatementMEGLauderdale30 min
Mar 27, 4:35 PM CDTTornado WarningMEGChester, Decatur, Henderson40 min
Mar 27, 5:05 PM CDTAreal Flood AdvisoryMEGChester, Henderson, Madison3 hr
Mar 27, 5:08 PM CDTTornado WarningMEGDecatur, Henderson22 min

Nearby

Flash Flood Watches in Tennessee, 2021Flash Flood Watches in Mississippi, 2021Flash Flood Watches in Arkansas, 2021Every flash flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.